# SDR HEEA0012488

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413AHDACF1428
- Condition: Failed
- Location: Lights
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY INOPERATIVE LIGHTS ARE OUT.
